last 8-10 days at times in 6 week intervals
very congested lots of nightly coughing
need alternatives to suggest to doctor
less side effect
take also lipitor/clopidogrel/bisoprolol
Side effect of losartan?
- 29 Apr 2011 by mespike59
- lipitor, high blood pressure, influenza, high cholesterol - familial homozygous, bisoprolol, clopidogrel, losartan, side effect, doctor
26 Nov 2011
Hello mespike59. I read up on the side effects regarding to losartan, and I sincerely believe you're body is having a bad reaction to the drug. You might notify your doctor as soon as you possibly can. What you are experiencing, is (my opinion) neither a common, or severe side effect, thats why I'd notify your doctor. Just because a side effect isn't listed, does not mean that it can't happen. Best of wishes,
- Lipitor Drug Information
- Bisoprolol Drug Information
- Clopidogrel Drug Information
- Losartan Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Could the Vioxx that I took before in 2003 have caused the problem I am now having with high blood pressure? It is sometimes 197/127.
2 answers • 24 Feb 2012
This question is for my husband, he had a quad bypass at 35, is now 53, he is on this new med Atorvastatin along with Simvastatin, isosorb mono, and ...
2 answers • 21 Mar 2013
High Cholesterol - Familial Homozygous - Anyone trying niacin therapy? Results? As I get older, what
... use to help a little no longer seems to help. Any thoughts 2 share? Daniel diet did absolutely nothing for me ... Statin drugs give me excessive ...
1 answer • 12 Mar 2014
Anyone taken victoza over 2 years as now I feel hungry all time and putting on weight should I stop?
taking victoza,metformin,bisoprolol,losartan for high blood pressure, diabetes, obesidad
0 answers • 12 Jan 2015
Every morning I wake up my legs are hurting. This just started since I was put on Lipitor
1 answer • 25 Aug 2015